# SDR P5CA0000337

- Difficulty date: October 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hook
- Part number: 65B1719810
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMALITY FOUND ON RT WING NR 7 POSITION SEQUENCE CARRIAGE HOOK ASSY FOUND LOOSE.  REPLACE WITH NEW TOGGLE SEQUENCE ASSY P/N 65B17198-10, INSTALLED PER MM 27-51-30.
